# SDR AALA20131024009

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 90,216 hours, 14,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY AISLE LOWER MARKER INOPERATIVE.  REPLACED LAMP FOR MID GALLEY AISLE LOWER MARKER.  OPERATIONS CHECKED NORMAL.
